The Open UniversitySkip to content

Perturbation theory for a stochastic process with Ornstein-Uhlenbeck noise

Wilkinson, Michael (2010). Perturbation theory for a stochastic process with Ornstein-Uhlenbeck noise. Journal of Statistical Physics, 139(2) pp. 345–353.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


The Ornstein-Uhlenbeck process may be used to generate a noise signal with a finite correlation time. If a one-dimensional stochastic process is driven by such a noise source, it may be analysed by solving a Fokker-Planck equation in two dimensions. In the case of motion in the vicinity of an attractive fixed point, it is shown how the solution of this equation can be developed as a power series. The coefficients are determined exactly by using algebraic properties of a system of annihilation and creation operators.

Item Type: Journal Article
ISSN: 0022-4715
Keywords: noise; diffusion; annihilation/creation operators
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Mathematics, Computing and Technology
Item ID: 22802
Depositing User: Michael Wilkinson
Date Deposited: 18 Aug 2010 14:07
Last Modified: 15 Jan 2016 14:49
Share this page:


Scopus Citations

▼ Automated document suggestions from open access sources

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340